# SDR AALA202212070803

- Difficulty date: November 11, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N860NN
- Make and model: Boeing 737823
- Aircraft serial: 40583
- Aircraft time: 35,822 hours, 14,997 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Condition: Cracked
- Location: Bs 663 Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: VAPOR BARRIER CRACK AT STA 663 RUNNING DIAGONALLY FROM RIGHT BUTT LINE 30 AND WATER LINE 167 TO RIGHT BUTT LINE 35 AND WATER LINE 153 REPAIRED PER AARD 57-10-10-9 AND SRM 57-10-10-2R-2 REPAIR 2. EFFECTIVE LENGTH OF CRACK IS APPROXIMATELY 10 INCHES.
